# SDR CA160302001

- Difficulty date: February 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 25,976 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, THE PILOT NOTICED THE NR 2 ENGINE ACCELERATING ON IT`S OWN. THE PILOT WAS ABLE TO STOP THE ENGINE ACCELERATION AND RETURNED TO DEPARTURE GATE SAFELY. THE FOLLOWING TROUBLESHOOTING WAS PERFORMED. WHEN THE ELECTRICAL POWER WAS PUT ON, NR 2 MANUAL CAUTION WAS ACTIVATED AND A FEW RESET PERFORMED. DURING GROUND TESTING, THE NH WAS REPORTED FLUCTUATING DURING START AND AGAIN THE ENGINE "RAN AWAY" ON IT`S OWN. THE EEC`S WERE SWAPPED, THE ELECTRICAL HARNESS WAS VERIFIED, ANOTHER GROUND RUN ATTEMPTED WITH SAME RESULTS. BEFORE SHUTTING DOWN THE ENGINE THE PLA WAS MOVED A FEW TIMES. AT NEXT ENGINE GROUND THE ENGINE PERFORMED NORMALLY. CUSTOMER ENGINEERING SUGGESTED TO REPLACE THE MFCU.
